# SDR CA150603007

- Difficulty date: May 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS119G127K02
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT HAD LT HYDRAULIC LOW PRESSURE MESSAGE IN FLIGHT AND DIVERTED. LT HYDRAULICS LOST DUE TO A LOOSE PRESSURE LINE FROM THE ENGINE DRIVEN HYD PUMP.  ENGINE HYDR DRIVEN PUMP, LT HYD MAINFOLD, INTERNAL CHECK VALVE DEFECT AND CONTAMINATED WITH CHIPS FROM THE DAMAGED HYDR PUMP, ALL HYDR FILTERS REPLACED AND SYSTEM FLUSHED ON LT SIDE DURING ENGINE RUN THE PRESSURE LINE FROM THE EDP WAS FOUND TO HAVE A SMALL LEAK.  LINE WILL BE REPLACED.
